首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE METABELIAN P-GROUPS OF MAXIMAL CLASS .2.
被引:3
|
作者
:
MIECH, RJ
论文数:
0
引用数:
0
h-index:
0
MIECH, RJ
机构
:
来源
:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1982年
/ 272卷
/ 02期
关键词
:
D O I
:
10.2307/1998707
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:465 / 474
页数:10
相关论文
共 50 条
[1]
METABELIAN P-GROUPS OF MAXIMAL CLASS
MIECH, RJ
论文数:
0
引用数:
0
h-index:
0
MIECH, RJ
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1970,
152
(02)
: 331
-
&
[2]
METABELIAN P-GROUPS OF MAXIMAL CLASS
MIECH, RJ
论文数:
0
引用数:
0
h-index:
0
MIECH, RJ
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1978,
236
(FEB)
: 93
-
119
[3]
ON P-GROUPS OF MAXIMAL CLASS, .2.
VERALOPEZ, A
论文数:
0
引用数:
0
h-index:
0
机构:
Departamento de Matemáticas, Facultad de Ciencias, Universidad del País Vasco, Bilbao
VERALOPEZ, A
FERNANDEZALCOBER, GA
论文数:
0
引用数:
0
h-index:
0
机构:
Departamento de Matemáticas, Facultad de Ciencias, Universidad del País Vasco, Bilbao
FERNANDEZALCOBER, GA
[J].
JOURNAL OF ALGEBRA,
1991,
143
(01)
: 179
-
207
[4]
On p-groups of maximal class
Jaikin-Zapirain, A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Autonoma Madrid, Fac Ciencias, Dept Matemat, E-28049 Madrid, Spain
Univ Basque Country, Dept Matemat, Fac Ciencias & Tecnol, E-48080 Bilbao, Spain
Jaikin-Zapirain, A.
Vera-Lopez, A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Basque Country, Dept Matemat, Fac Ciencias & Tecnol, E-48080 Bilbao, Spain
Univ Basque Country, Dept Matemat, Fac Ciencias & Tecnol, E-48080 Bilbao, Spain
Vera-Lopez, A.
[J].
MATHEMATISCHE NACHRICHTEN,
2011,
284
(04)
: 471
-
493
[5]
ON P-GROUPS OF MAXIMAL CLASS
VERALOPEZ, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BASQUE COUNTRY, ETSII & IT, DEPT MATEMAT APLICADA ALDA URQUIJO, BILBAO, SPAIN
UNIV BASQUE COUNTRY, ETSII & IT, DEPT MATEMAT APLICADA ALDA URQUIJO, BILBAO, SPAIN
VERALOPEZ, A
LARREA, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BASQUE COUNTRY, ETSII & IT, DEPT MATEMAT APLICADA ALDA URQUIJO, BILBAO, SPAIN
UNIV BASQUE COUNTRY, ETSII & IT, DEPT MATEMAT APLICADA ALDA URQUIJO, BILBAO, SPAIN
LARREA, B
[J].
JOURNAL OF ALGEBRA,
1991,
137
(01)
: 77
-
116
[6]
P-GROUPS OF MAXIMAL CLASS-2
LEEDHAMGREEN, CR
论文数:
0
引用数:
0
h-index:
0
LEEDHAMGREEN, CR
MCKAY, S
论文数:
0
引用数:
0
h-index:
0
MCKAY, S
[J].
QUARTERLY JOURNAL OF MATHEMATICS,
1978,
29
(114):
: 175
-
186
[7]
2 CLASSES OF METABELIAN P-GROUPS
BRISLEY, W
论文数:
0
引用数:
0
h-index:
0
BRISLEY, W
MACDONALD, ID
论文数:
0
引用数:
0
h-index:
0
MACDONALD, ID
[J].
MATHEMATISCHE ZEITSCHRIFT,
1969,
112
(01)
: 5
-
+
[8]
On p-groups of maximal class as groups of automorphisms
de Melo, Emerson
论文数:
0
引用数:
0
h-index:
0
机构:
Inst Fed Goiano, Dept Math, BR-75650000 Morrinhos, Go, Brazil
Inst Fed Goiano, Dept Math, BR-75650000 Morrinhos, Go, Brazil
de Melo, Emerson
[J].
JOURNAL OF ALGEBRA,
2015,
440
: 100
-
112
[9]
p-groups of maximal class as automorphism groups
Cutolo, G
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Naples Federico II, Dipartimento Matemat & Applicaz, I-80126 Naples, Italy
Cutolo, G
Smith, H
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Naples Federico II, Dipartimento Matemat & Applicaz, I-80126 Naples, Italy
Smith, H
Wiegold, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Naples Federico II, Dipartimento Matemat & Applicaz, I-80126 Naples, Italy
Wiegold, J
[J].
ILLINOIS JOURNAL OF MATHEMATICS,
2003,
47
(1-2)
: 141
-
156
[10]
REGULAR P-GROUPS AND GROUPS OF MAXIMAL CLASS
MANN, A
论文数:
0
引用数:
0
h-index:
0
机构:
HEBREW UNIV JERUSALEM,DEPT MATH,JERUSALEM 91000,ISRAEL
HEBREW UNIV JERUSALEM,DEPT MATH,JERUSALEM 91000,ISRAEL
MANN, A
[J].
JOURNAL OF ALGEBRA,
1976,
42
(01)
: 136
-
141
←
1
2
3
4
5
→